# SDR DALA2025021801206

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 75,166 hours, 35,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP3266 DISC: EMERGENCY LIGHT IN SEAT 24D BROKEN OFF OF BOTTOM OF SEAT. C/A: RESECURED EMER. LIGHT AS REQUIRED. (LP: 6396804)
